Sufficiency in sequentially planned decision procedures

Thumbnail Image
Full text at PDC
Publication Date
Advisors (or tutors)
Journal Title
Journal ISSN
Volume Title
Sociedad de Estadistica e Investigacidn Operativa
Google Scholar
Research Projects
Organizational Units
Journal Issue
In this paper we generalize classical results about sufficiency in the sequential decision theory to sequentially planned decision procedures. We obtain the completeness of the class of decision rules based on the sufficient a-fields family. The concept of sampling plan with respect to a non-isotonic family is introduced, and a complete class of rules is built.
Unesco subjects
BAHADUR, K. L. (1954). Sufficiency and statistical decision function. Annals of Mathematical Statistics, 25:432-462. DOHLER,R (1985). On domination and sufficiency in sequential analysis. Banach Center Publications, 16:51 64. FERGUSON, T. (1967). Mathematical Statistics. A Decision Theoretic Approach.Academic Press, New York. GHOSH, B. K. and SEN, P. K. (1991). Handbook of Sequential Analysis.Dekker, New York. IBARROLA, P., PARDO, L., and QUESADA, V. (1997). Teoria de la Probabilidad.Sintesis, Madrid. IBARROLA, P. and VELEZ, R. (1997). Sufficiency in decision processes with continuous observations. Statistics, 20:125 134. IRLE, A. (1981). Transitivity in problems of optimal stopping. Annals of Probability, 9:642-647. SCHMITZ, N. (1988). From optimal stopping to optimal sampling. In Statistik. I~form.atik und Okonometrie, pp. 272-289. Springer-Verlag,New York. SCHMITZ, N. (1993). Optimal Sequentially Planned Decision Procedures.Lectures Notes in Statistics. Springer-Verlag, New York. Wald, A.(1947). Sequential Analysis. Wiley, New York. WETHERILLE, G. and GLAZEBROOK, K. (1986). Sequential Methods in Statistics. Chapman and Hall, London.